# SDR FDEA200912154470

- Difficulty date: December 15, 2009
- Submitted: December 15, 2009
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 62,395 hours, 13,288 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2579502
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E CAVITY LANDING GEAR AREA LOWER WING DOUBLER UPPER SURFACE   FOUND CORROSIONS.  CORROSION REMOVED AND REPROTECTED AT RT WING T/E CAVITY LANDING GEAR AREA LWR WING DOUBLER UPPER SURFACE IAW SRM 51-21-01 REVISION 42 AND FOUND WITHIN LIMIT SRM 57-10-02 FIGURE 101 REVISION 42. ORIGINAL THICKNESS = 0.085", MATERIAL REMOVED = 0.007" AND REMAINING THICKNESS = 0.078". REPAIR CLASSIFIED AS MINOR GMM 6-2-100 REVISION 109.
